首页   按字顺浏览 期刊浏览 卷期浏览 The dynamics of periodically driven bubble clouds
The dynamics of periodically driven bubble clouds

 

作者: P. Smereka,   S. Banerjee,  

 

期刊: Physics of Fluids(00319171)  (AIP Available online 1988)
卷期: Volume 31, issue 12  

页码: 3519-3531

 

ISSN:0031-9171

 

年代: 1988

 

DOI:10.1063/1.866919

 

出版商: AIP

 

数据来源: AIP

 

摘要:

An averaged two‐fluid model is used to study the motion of a cloud of bubbles. The linearized equations of motion are shown to be a wave equation with both dissipation and dispersion. The fully nonlinear equations are also examined and it is demonstrated that the cutoff frequency of the cloud is equal to the natural frequency of a single bubble. The steady linear response of a periodically driven bubble cloud is then derived. Resonances are seen to arise when the driving frequency is below the cutoff frequency. The inner core of the cloud is shielded by an outer layer when the driving is above the cutoff frequency. The nonlinear dynamics of periodically driven bubble clouds is studied numerically. It is found that the cutoff frequency is crucial in determining whether or not the cloud will behave like a single bubble. Also, under some conditions the cloud is seen to behave like a damped and driven single‐degree‐of‐freedom Hamiltonian system.

 

点击下载:  PDF (1508KB)



返 回